I have four children and I was completely sure that I did not want anymore children. My doctor offered me this method of birth control and told me how effective it was. I had the procedure done in November of 2013 and I am really having a bleeding problem. I bled from November until March straight. Not always heavy but I feel as though i should have bought stock in pads and tampons….since I had to use so many. I contacted the doctor during this time and they kept telling me that it could have been from the depo shotI had in September. So I waited….I went to get checked in March to ensure that my tubes were closed and they were. I informed my doctor that I was still spotting/bleeding daily and she said it should calm down soon. She was right…in April I had no period. I was so relieved but I did receive cramping that was slightly stronger than usual. Then in May and June I had strong periods…cramping was very strong but I thought it was due to not having a period in April. Then in July(2014) I have had the worst period thus far. I bled for 8 days with horrific cramping. I remembering calling (Tuesday)and leaving my doctor a message for having to change my tampon(I was wearing a pad too) 8 times in 3 1/2 hours. It was not normal. Two days passed after and I still hadn’t heard back.
On Thursday I went to the gym to see my personal trainer because I have not been able to lose a pound since all of this and as we were running outside…I felt a gush. I told him that I had to go to the restroom and when I did I saw so much blood. I had bled through a tampon and a pad I was wearing. There was all this blood on my legs. Thank goodness I was wearing black pants…imagine if I was wearing shorts?!?! What would I have done then? So I told my trainer I had to go home and grabbed my children from the daycare and left. I contacted my husband and informed him of what went on. He met me at the door and could see that I couldnt really walk straight due to the blood between my legs. I told him that I really had to go to the rest room and I dropped a clot the width of a apple. I called my husband to look and he was shocked(i know it was hard for him to see but I wanted him to see what is happening to me). I told him that I am not feeling right and he said this thing has to come out. The next morning I called the doctors office again and informed them of what has happened and they said again…its probably the depo shot from back in September. When does one depo shot last that long?!?! I told them that I needed this bleeding to stop and I need to see the doctor. They ordered me borth control pills to take…three times a day to see if that will help regulate my period. I stop bleeding for 5 days and then it came back. I had such strong pains yesterday from the cramping that I couldnt stop crying at my desk. My supervisor made me go to the ER. They gave me morphine for the pain and contacted my OB doctor. The ER told me that my OB said to take the Birth Control and take hydrocordone at home until my OB can see me on the 30th. What is that? I am still bleeding and hoping this cramping stops. This isn’t normal!!!